# SDR FDEA202201200104

- Difficulty date: January 20, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N843FD
- Make and model: Boeing 777FHT
- Aircraft serial: 39286
- Aircraft time: 40,507 hours, 6,123 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 143W23443
- Condition: Corroded
- Location: Waste Drain
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WASTE DRAIN VALVE ASSEMBLY INSTALLATION HOLE SURROUND CORROSION. WASTE DRAIN VALVE ASSEMBLY INSTALLATION CORROSION WASTE WATER SERVICE PANEL   REMOVED AND REPLACED AS PER B777 SRM 51-40-02 REV 40.0 . REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
